# SDR ASAA2016030815830

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 7,699 hours, 2,498 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Activated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PRIMARY TEMP CONTROL INOPERATIVE.  ACFT GROUNDED.  BITE OF NR 2 CONTROLLER SHOWS TCV FAULT.  FAULT RESET & BITE TEST NORMAL REF AMM 21-61-20/401.
